Journal of Siberian Federal University. Mathematics & Physics / 2010, Vol. 3, Issue 4

  1. Hyperbolic Formulas in Elliptic Cauchy Problems
    p. 419-432; Fedchenko, Dmitry P.; Tarkhanov, Nikolai
    full text (.pdf) / abstract
  2. On the Boussinesq Approximation in the Problems of Convection Induced by High-Frequency Vibration
    p. 433-449; Ryzhkov, Ilya I.; Gaponenko, Yuri A.
    full text (.pdf) / abstract
  3. An Explicit Carleman Formula for the Dolbeault Cohomology
    p. 450-460; Tarkhanov, Nikolai
    full text (.pdf) / abstract
  4. Thermocapillary Motion of Two Viscous Liquids in a Cylindrical Pipe
    p. 461-474; Andreev, Victor K.; Kuznetsov, Vladimir V.
    full text (.pdf) / abstract
  5. On the Set of Convergence for Mellin-Barnes Integral Representing Solutions to the Tetranomial Algebraic Equation
    p. 475-486; Antipova, Irina A.; Zykova, Tatyana V.
    full text (.pdf) / abstract
  6. An Identification Problem of Source Function for One Semievolutionary System
    p. 487-499; Belov, Yuri Ya.
    full text (.pdf) / abstract
  7. The Dual Problem to M.A.Goldshtik Problem with Arbitrary Vorticity
    p. 500-506; Vainshtein, Isaak I.
    full text (.pdf) / abstract
  8. Monotonous Perturbations of an Equilibrium Condition of Two-Layer System of Binary Mixes
    p. 507-514; Efimova, Marina V.
    full text (.pdf) / abstract
  9. Technique for Determination the Energy of Uniaxial and Cubic Magnetic Anisotropy in Magnetic Nanoparticles from Experimental Magnetization Curve
    p. 515-520; Komogortsev, Sergey V.; Smirnov, Sergey I.; Momot, Nadezhda A.; Iskhakov, Rauf S.
    full text (.pdf) / abstract
  10. Correlation Analysis of the Russian Banking System under Adaptation to Economical Crisis in 2007-2008 Years
    p. 521-532; Krasnenko, Alevtina N.; Pokidysheva, Elena V.; Veretnova, Kseniya Yu.; Tyukina, Tatyana A.
    full text (.pdf) / abstract
  11. The Upper Units of Generalized Pascals Pyramid and its Interpretations
    p. 533-543; Kuzmin, Oleg V.; Seryogina, Marina V.
    full text (.pdf) / abstract
  12. On the Integrals over Two-dimensional Compact Complex Toric Varieties
    p. 544-555; Ulvert, Olga S.
    full text (.pdf) / abstract
  13. An Identification Problem of the Source Function of the Special Form in Two-Dimensional Parabolic Equation
    p. 556-564; Frolenkov, Igor V.; Kriger, Ekaterina N.
    full text (.pdf) / abstract
  14. The Parametric Analysis of Volter-Salnikov Nonlinear Mathematical Model
    p. 565-572; Tsybenova, Svetlana B.
    full text (.pdf) / abstract